# SDR SWAA2024100731287

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB BTW BS 270 TO BS 294 AT BL 0 AT FWD GALLEY AREA 2024-533491<[01] REPLACED WEB LOCATED BTW BS 270 TO BS 294 AT BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # DRAWING # 141A5400 REV - . SEE INDIVIDUAL SIGN-OFFS BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN-OFFS BELOW
